# SDR USAA2013010800016

- Difficulty date: November 29, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 41,824 hours, 17,187 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160100000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 231WG BETWEEN FR28 TO FR35 & BETWEEN -Y254 TO Y254.  REPLACED FLOOR PANEL 231WG IAW A319 SRM 53-02-00 FIG 209,  SRM 53-02-00-201 & IRM 9701 REV G.
